MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient under the index scp procedure on (b)(6) 2018 on their left foot.Debridement and a synovectomy were performed concomitantly.On (b)(6) 2018, the patient went to the emergency room and intravenous pain medication was delivered.The patient was discharged on (b)(6) 2018.The clinical project lead was notified of the event on (b)(6) 2019.The investigator from the hospital site evaluated the event as moderate in intensity, definitely related to the procedure and possibly related to the implant with the comment that this was expected post-op pain in a patient with low pain tolerance.The device was not returned for investigation as it remains implanted.As new information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
Clinical subject (b)(6) experienced increased pain after scp.
 
Event or Problem Description
Clinical subject (b)(6) experienced pain after scp.
 
Additional Manufacturer Narrative
Patient under the index scp procedure on (b)(6) 2018 on their left foot.Debridement and a synovectomy were performed concomitantly.On (b)(6) 2018, the patient went to the emergency room and intravenous pain medication was delivered.The patient was discharged on (b)(6) 2018.The clinical project lead was notified of the event on 21 june 2019.The investigator from the hospital site evaluated the event as moderate in intensity, definitely related to the procedure and possibly related to the implant with the comment that this was expected post-op pain in a patient with low pain tolerance.This complaint is being closed on the basis of normal pain associated with surgical procedure.Patient is retained in study and continues to be monitored for adverse events.The device was not returned for investigation as it remains implanted.The dhr for the lot in question was reviewed, and no anomalies related to the complaint condition were noted.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8802141
Report Number3008812173-2019-00034
Device Sequence Number319896
Product Code OJH
UDI-Device Identifier00889024205277
UDI-Public00889024205277
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue Number402.203
Device Lot NumberKC05134
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 201.050, LN 1021210239; PN 307.034, LN 37102; PN 201.050, LN 1021210239; PN 307.034, LN 37102
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient Weight101